EconPapers    
Economics at your fingertips  
 

Some Normal Criteria about Shared Values with Their Multiplicity Zeros

Jianming Qi and Taiying Zhu

Abstract and Applied Analysis, 2010, vol. 2010, 1-14

Abstract:

Let F be a family of meromorphic functions in the domain D , all of whose zeros are multiple. Let n   ( n ≥ 2 ) be an integer and let a , b be two nonzero finite complex numbers. If f + a ( f ' ) n and g + a ( g ' ) n share b in D for every pair of functions f , g ∈ F , then F is normal in D .

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/147878.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/147878.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:147878

DOI: 10.1155/2010/147878

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:147878